# SDR DHL2007746528

- Difficulty date: August 30, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE LANDING GEAR TRUNNION BORE HAS CORROSION.  REMOVED CORROSION AND REPAIRED NOSE LANDING GEAR TRUNNION SUPPORT FITTING IAW B727 SRM 51-10-6 AND 53-40-01.  NOSE LANDING GEAR OPS/CHECK GOOD IAW B727 MM 32-33-00.
